I definitely feel that way. My husband has pretty much said that he's sick of supporting me, and I should just "snap out of it." No amount of explaining will alleviate his frustration. But, I can only do what I can do. I have to rely on myself, my therapist, other family members, and a few of my friends to keep myself on track.
Thanks for the comment, Susana. I really appreciate it!
I'm sad that this issue became more serious for me on a holiday weekend. I got in touch with the doctor on call who told me to take Ibuprofen and see if it gets better; if not, I should "call during the week." I'm rather uncomfortable but won't go to the ER unless I really have ...
I have had an IUD for nearly 5 years. About a year ago, I started getting my period again-- relatively light flow with a huge PMS build-up. Recently, I have been getting spotting between periods mostly the day after intercourse; lately it's just been happening every now and then, especially if I am even slightly aroused. Today, I am spotting and havi...
I have had my Mirena IUD for nearly 5 years. A little more than a year ago, my period (complete with PMS- weee) started up again. It doesn't last long but the PMS is really bad. Now, I have spotting and slightly heavier as well as bad cramps. This happens the day after intercourse but now it's happening even when I am simply aroused. And,...
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.